# SDR SWIA200921243

- Difficulty date: March 20, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 16,486 hours, 14,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6351 - ONE SEGMENT OF FLOOR EMERGENCY LIGHT INOP.  REPLACED FLOOR STRIP.
